# SDR SWAA2022012451316

- Difficulty date: December 7, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN INTERCOSTAL AT LBL 46 BS 312+8 WL 208. ; / [01] COMPLETED STEPS 1 AND 2 REQUEST OK TO INSTALL; [02] CORRECTED REPAIR LOCATION AND MEASUREMENTS; [03] CORRECTED REPAIR LOCATION AND MEASUREMENTS; [04] CERTIFY; [05] VERIFIED STEPS 1 AND 2.; [06] COMPLETED TO INSTALL INTERCOSTAL AT B.S312-328 LBL45.60 WL208 PER SRM 51-40-02-0G-0;DWG 141A5400.; [07] VERIFIED INSTALLATION OF INTERCOSTAL AT B.S312-328 LBL45.60 WL208 PER SRM 51-40-02-0G-0;DWG 141A5400.; [08] VERIFIED INSTALLATION OF INTERCOSTAL AT B.S312-328 LBL45.60 WL208 PER SRM 51-40-02-0G-0;DWG 141A5400.
